# SDR ASAA2021042234653

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 21,248 hours, 6,797 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWING FALSE RETURN +_ 3 DEGREE EITHER SIDE OF AIRCRAFT TRACK EXTENDS APPROXIMATELY 60 MILES ON NAV DISPLAY. GROUNDED - YES. PERFORMED WXR RADAR SYSTEM BITE PROCEDURE NO FAULT NOTED B737-900 FIM 34-43 TASK 801, WXR RADAR SYSTEM OPS TEST PASSED B737-900 AMM 34-43-00-710-802-001, UNABLE TO DUPLICATE DEFECT.
